# SDR CALA2014080401066

- Difficulty date: August 3, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 45,103 hours, 15,858 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A837012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK R1 DOOR CUT OUT FWD FRAME LOWER INBD EDGE AT CABIN FLOOR LEVEL. ACCOMPLISHED REPAIR 6/24/14 FOR THE PERMANENT REPAIR. 53-DIP CONTROL 28678.  WORK CABIN FLOOR LEVEL IAW SRM 51-70-11 FG 4.  ECRA 5311-01711. INITIATED DIP TO READ AS FOLLOWS ON OR BEFORE  JULY 24, 2016 PREFORM A PERMANENT REPAIR IAW PART 3 OF ECRA 5311-01711.  PLANNING TO CONTACT ENG AFTER 5/24/16, BUT BEFORE JULY 24, 2016.
